# SDR SIMA201107305

- Difficulty date: March 12, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 26,346 hours, 24,631 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 28291461
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 3314 ON APPROACH TO DFW THE CREW REPORTED, RECEIVED A CARGO SMOKE WARNING ON EICAS.  THE CREW FOLLOWED AOM PROCEDURES AND USED FIRE BOTTLES.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT AND TAXIED TO RAMP.  NO FIRE OR SMOKE NOTED IN CARGO BAY AFTER INSPECTION ON THE GROUND.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD CARGO SMOKE DETECTORS IAW EMB 145 AMM 26-15-01.  THE OPERATIONAL CHECK WAS GOOD.  REMOVED AND REPLACED THE AFT CARGO SMOKE DETECTORS IAW EMB 145 AMM 26-15-01.  THE OPERATIONAL CHECK WAS GOOD.  REMOVED AND REPLACED THE CARGO FIRE BOTTLES IAW EMB 145 AMM  26-23-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
